# SDR QXEA0202201

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 34,339 hours, 39,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 841
- Condition: Discharged
- Location: Cabin
- Part time: 9,268 hours, 9,159 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-AFT 3 CEILING EVACUATION LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
